# SDR CALA0300721

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,346 hours, 26,167 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE PYLON OB CROSSBEAM MOUNT FITTING CORRODED. THE FITTING WAS REPAIRED IAW ECRA 5440-01235.
